MathSciNet Relay Station
MathSciNet bibliographic data
MR1185239 65M12 (65M06 76L05 76M20 76N15)
Chen, Gui Qiang; Liu, Jian-Guo Convergence of second-order schemes for isentropic gas dynamics. Math. Comp. 61 (1993), no. 204, 607–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement